Some results on $p$-distance and sequence of complex uncertain variables
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 907-916
https://doi.org/10.4134/CKMS.c200026
Published online July 5, 2020
Santanu Roy, Sangeeta Saha, Binod Chandra Tripathy
National Institute of Technology Silchar; National Institute of Technology Silchar; Tripura University
Abstract : In this paper, we introduce the notion of $p$-distance in a complex uncertain sequence space. By using the concepts of $p$-distance, we give some theorems of convergence. Also, in a complex uncertain sequence space, we develope some properties on convergence in measure.
Keywords : Complex uncertain variables, $p$-distance convergent, convergence in measure
MSC numbers : 60B10, 60B12, 60F05, 60F17, 40A05, 40A35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd